RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 7, Pages 37–70 (Mi msb834)  

This article is cited in 12 scientific papers (total in 12 papers)

Extensions of $C^*$-algebras by partial isometries

A. V. Lebedeva, A. Odzijewiczb

a Belarusian State University
b University of Bialystok

Abstract: The structure of the $C^*$-algebra generated by a $*$-algebra $\mathscr A$ and a partial isometry inducing an endomorphism of $\mathscr A$ is investigated.

DOI: https://doi.org/10.4213/sm834

Full text: PDF file (398 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:7, 951–982

Bibliographic databases:

UDC: 517.9
MSC: 46L35, 47L30
Received: 17.07.2003 and 21.01.2004

Citation: A. V. Lebedev, A. Odzijewicz, “Extensions of $C^*$-algebras by partial isometries”, Mat. Sb., 195:7 (2004), 37–70; Sb. Math., 195:7 (2004), 951–982

Citation in format AMSBIB
\Bibitem{LebOdz04}
\by A.~V.~Lebedev, A.~Odzijewicz
\paper Extensions of $C^*$-algebras by partial isometries
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 7
\pages 37--70
\mathnet{http://mi.mathnet.ru/msb834}
\crossref{https://doi.org/10.4213/sm834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101333}
\zmath{https://zbmath.org/?q=an:1081.46037}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 7
\pages 951--982
\crossref{https://doi.org/10.1070/SM2004v195n07ABEH000834}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225029800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-8744300664}


Linking options:
  • http://mi.mathnet.ru/eng/msb834
  • https://doi.org/10.4213/sm834
  • http://mi.mathnet.ru/eng/msb/v195/i7/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Odzijewicz A., “Noncommutative Kähler-like structures in quantization”, J. Geom. Phys., 57:4 (2007), 1259–1278  crossref  mathscinet  zmath  adsnasa  isi
    2. B. K. Kwaśniewski, A. V. Lebedev, “Reversible extensions of irreversible dynamical systems: the $C^*$-method”, Sb. Math., 199:11 (2008), 1621–1648  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Cho I., Jorgensen P.E.T., “$C^*$-subalgebras generated by a single operator in $B(H)$”, Acta Appl. Math., 108:3 (2009), 625–664  crossref  mathscinet  zmath  isi
    4. Kwaśniewski B.K., Lebedev A.V., “Crossed product of a $C^*$-algebra by a semigroup of endomorphisms generated by partial isometries”, Integral Equations Operator Theory, 63:3 (2009), 403–425  crossref  mathscinet  zmath  isi
    5. Cho I., Jorgensen P., “$C^*$-subalgebras generated by partial isometries”, J. Math. Phys., 50:2 (2009), 023516, 43 pp.  crossref  mathscinet  zmath  adsnasa  isi
    6. Kuznetsova A.Yu., “On a Class of C*-Algebras Generated by a Countable Family of Partial Isometries”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 45:6 (2010), 320–328  crossref  mathscinet  isi
    7. A. B. Antonevich, V. I. Bakhtin, A. V. Lebedev, “Crossed product of a $C^*$-algebra by an endomorphism, coefficient algebras and transfer operators”, Sb. Math., 202:9 (2011), 1253–1283  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Ilwoo Cho, “Histories Distorted by Partial Isometries”, J. Phys. Math, 3 (2011), 1  crossref  mathscinet
    9. A. Yu. Kuznetsova, E. V. Patrin, “One class of $C^*$-algebras generated by a family of partial isometries and multiplicators”, Russian Math. (Iz. VUZ), 56:6 (2012), 37–47  mathnet  crossref  mathscinet
    10. B. K. Kwaśniewski, “$C^*$-algebras associated with reversible extensions of logistic maps”, Sb. Math., 203:10 (2012), 1448–1489  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. Kwasniewski B.K. Lebedev A.V., “Crossed Products by Endomorphisms and Reduction of Relations in Relative Cuntz-Pimsner Algebras”, J. Funct. Anal., 264:8 (2013), 1806–1847  crossref  mathscinet  zmath  isi
    12. M. A. Aukhadiev, A. S. Nikitin, A. S. Sitdikov, “Crossed product of the canonical anticommutative relations algebra in the Cuntz algebra”, Russian Math. (Iz. VUZ), 58:8 (2014), 71–73  mathnet  crossref
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:246
    Full text:89
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017